JournalsrsmupVol. 146pp. 163–176

Compact connected abelian groups of dimension 1

  • Wayne Lewis

    University of Hawai‘i, Honolulu, USA
  • Adolf Mader

    University of Hawai‘i at Mānoa, Honolulu, USA
Compact connected abelian groups of dimension 1 cover
Download PDF

A subscription is required to access this article.

Abstract

The compact connected abelian groups of dimension 1 are represented and classified in an efficient and explicit way. Main tools are Pontryagin Duality and the Resolution Theorem for compact abelian groups.

Cite this article

Wayne Lewis, Adolf Mader, Compact connected abelian groups of dimension 1. Rend. Sem. Mat. Univ. Padova 146 (2021), pp. 163–176

DOI 10.4171/RSMUP/85